Dependence of (n, 2n) cross sections on the symmetry parameter N-Z

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)52-53
Number of pages2
JournalPhysics Letters
Volume20
Issue number1
Publication statusPublished - Jan 15 1966

Cite this

Dependence of (n, 2n) cross sections on the symmetry parameter N-Z. / Csikai, J.; Pető, G.

In: Physics Letters, Vol. 20, No. 1, 15.01.1966, p. 52-53.

Research output: Contribution to journalArticle

@article{5e5f329b48b94ec694f20fae4c8b6b87,
title = "Dependence of (n, 2n) cross sections on the symmetry parameter N-Z",
author = "J. Csikai and G. Pető",
year = "1966",
month = "1",
day = "15",
language = "English",
volume = "20",
pages = "52--53",
journal = "Physics Letters",
issn = "0031-9163",
publisher = "North-Holland Publ Co",
number = "1",

}

TY - JOUR

T1 - Dependence of (n, 2n) cross sections on the symmetry parameter N-Z

AU - Csikai, J.

AU - Pető, G.

PY - 1966/1/15

Y1 - 1966/1/15

UR - http://www.scopus.com/inward/record.url?scp=49949133225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49949133225&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:49949133225

VL - 20

SP - 52

EP - 53

JO - Physics Letters

JF - Physics Letters

SN - 0031-9163

IS - 1

ER -